# SDR 6PMR10449.0516

- Difficulty date: February 3, 2021
- Submitted: February 4, 2021
- Operation: General aviation
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 84,158 hours, 32,395 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame Angle
- Part number: D5227902620551
- Condition: Cracked
- Location: Zone 800
- Part time: 84,158 hours, 32,395 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PEMCO NR 10449.0516 DISCREPANCY.  POSSIBLE CRACK ON RT FWD OVER WING EXIT DOOR IN AREA OF RH LOAD TRANSMITTING PROFILE.  CORRECTIVE ACTION R & R FRAME SEGMENT IAW A320 SRM 51-72-11-911 SH 1-3.
